Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Prostatitis or something else? Please help!
gooey posted:
Two months ago I was diagnosed with an inflamed prostate, and I was on antibiotics for two months. My symptoms were awful and they all went away. Now three weeks after stopping anti optics, I have different issues going on for three weeks or so.

It started with a constant stomach and bladder ache, and my rectum itched. Then my tip of my penis became very sensitive. Now, my testes have a tiny pinch in them when I am about to ejaculate. One time, it burned when I ejaculated and urinated , but otherwise my flow is not blocked like last time, etc.

Also, the area between my rectum and testes spasms and twitches. The muscle I use to cut off urine feels quite weak as well.

I should also mention I have scoliosis and kyphosis of the spine, so my doctors always think it might be that. I'm only 30 years old, so all,of this is giving me a ton of anxiety.

I'm at a complete loss, and my urologist appointment isn't for almost a MONTH. Please help!
sluggo45692 responded:
My first bout of prostatitis was after my 2nd bout with kidney stones. I took antibotics for 1 month. I still had an enlarged prostate, but no pain.
My urologist advised me to do a couple of things to help reduce the prostate and get back to normal.
1. Ejaculate every day at least once. This could be self pleasure or with a partner. It helps build up the muscle and reduce inflammation.
2. Drink fluids. Keep the color of your urine clear as water, It washs out the bacteria and helps build up the muscles that control urine retention.
3. Kegel Exercises. Do these to build things up down there. Look on line or as your dr.
4. The area you describe between your rectum and scrotum, (some people call it the "tain't" "tain't your balls, tain't your butt hole, LOL) is below your prostate and when you have a B.M or prostate spasms you'll feel that twitching. (my guess) This twitchy feel should go away as the prostate heals.
When I was healing from the prostatitis, my rectum itched and I had some discomfort with my bladder also. I also had a constant urge for a B.M. The doctor told me because the prostate is near the nerve that tells you that you have to poop and the prostate is pressing on it.
All the symptoms went away over time. The prostate take a while to heal. Be patient. That's why it take a month or 2 on antibotics.

Hope this helps and Good Luck
gooey replied to sluggo45692's response:
Thanks for the reply. Was the tip of your penis uncomfortable? That's the worst symptom right now for me, and I do still have pain. My urine flow just isn't cut off anymore.
sluggo45692 replied to gooey's response:
I did have discomfort at the end of my penis, but I thought it was where the stone may have injuried the urethra. Of course, it could have been a healing ulceration from the infection. It did go away and I have had no problems since. Good Luck

Helpful Tips

Jock itch remedy
Hello! I was suffering from Jock Itch for about 5 months. I tried many anti fungal cream but they doesn't seem to work and further more, ... More
Was this Helpful?
0 of 1 found this helpful

Helpful Resources

Be the first to post a Resource!

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.